# SDR VNAA0011005

- Difficulty date: November 7, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Aircraft time: 13,005 hours, 11,669 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cas System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 4165 TOOK THE RUNWAY AND THE CREW ADVANCED POWER LEVERS FOR TAKEOFF.  WHEN APPROACHING 60 KNOTS THE CREW RECEIVED A RIGHT HAND SHAKER ON SIDE CAS MESSAGE.  THE CREW ABORTED TAKEOFF AND CONTACTED DISPATCH.  THE MESSAGES CLEARED AND FLIGHT 4165 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4165 DEPARTED WITH NO FURTHER INCIDENTS.
